May 3, 2000
I have many KS lesions that have appeared over the last couple months. I just started taking antiretroviral drugs. My doctor says the drugs will make the KS lesions melt away. Is this the case?
Response from Dr. Feinberg
If you have a good response to your HIV drugs it is indeed possible -- but not guaranteed -- that your KS will go away. Give it several months. If your KS does not respond, you can seek treatment specifically for the KS itself. But it's worth waiting to see what will happen.
Symptoms of Kaposi's Sarcoma
- Testing Negative After Sex With A Prostitute
- Fever After Vaginal Sex Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Tingling Lips After Touching Penis Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.